# SDR IXXA2022042101

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 353T011567
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION UNDER BUBBLED UP PAINT AT FWD LOWER CORNER OF APU INLET DOOR FRAME DURING BLEND OUT REVEALED 3/4 INCH CRACK IN SIDE FAIRING SKIN.
